1

Is there any reason/mechanism according to which only two dosages (on two consecutive days) of Mirtazapin 30mg might lead a patient to feel an increase in their peripheral neurological sensitivity, such as flinching and shuddering more than usual upon being touched unexpectedly, or hearing a sudden noise?

These effects do not appear to be described under this drug's known side effects, and I wonder where there is any theoretical reason why they might plausibly be atributed to the Mirtazapin.

| |
  • Your question has garnered two close votes for being a request for personal medical advice. I'm unsure. How do you respond to those votes? – Carey Gregory Nov 19 '19 at 2:06
  • People can use close votes based on arbitrary/uninteresting criteria - not sure what information you expect me to reveal. I simply wish to find out whether such symptoms are to be expected at all, given Mirtazapin's pharmacology. As long as there was at least one upvote for the question itself, then it is probably a waste of time to think whether the question needs more closing votes or not. – z8080 Nov 19 '19 at 11:37
  • People who cast votes here tend to be well reasoned and they don't vote to close arbitrarily. – Carey Gregory Nov 19 '19 at 16:39

Your Answer

By clicking “Post Your Answer”, you agree to our terms of service, privacy policy and cookie policy

Browse other questions tagged or ask your own question.